# SDR YENA200676

- Difficulty date: October 15, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 1,340 hours, 463 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 1500
- Condition: Odor
- Location: Seat 4b
- Part time: 9,577 hours, 3,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATT AND PASSENGER SEATED AT SEAT 4B REPORTED A BURNING ELECTRICAL ODOR FROM THAT SEAT. ODOR WENT AWAY WHEN LIVE TV SYSTEM WAS TURNED OFF. PERFORMED GENERAL INSPECTION OF CABIN IAW TSM 24-00-00-810-823. AFTER SEB @4B REPLACED NO FURTHER SMELL IN CABIN. OK TO CONTINUE SERVICE.
